# SDR ASAA2018101626540

- Difficulty date: October 16, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 21,888 hours, 7,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT SIDE FLOOR TO SIDEWALL TRANSITION PANEL HAS APPROX 33 SPOTS OF CORROSION ON UPPER SURFACE BETWEEN STATIONS 727 AND STATION 727I +8. GROUNDED - YES. REMOVED CORROSION FROM STA 727 TO 727I+8 IAW SRM 53-00-53-1A-Z, REMAINING MATERIAL THICKNESS BETWEEN STA 727E+10 - 727I+8 IS .033 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, REMOVED DAMAGED SECTION IAW SRM 53-00-53-2R-5 IAW SRM 53-60-53-01-2. REMOVED DAMAGE SECTION, FABRICATED, LOCATED AND DRILLED AND INSTALLED NEW REPAIRED SPLICE IAW SRM 53-00-53-22-5.
